# SDR CALA2023063002093

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: /H Horz. Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: L/H HORZ. STAB LOWER SKIN, AT I/B FASTEN ER ROW STA. 175.50, 8.5" FWD OF AFT SPAR CHORD MARKED AT .900 L" , TRANSCRIBED FROM HAECO GSO N/R 9282802 INSTALLED DOUBLER REPAIR IAW B737-800 SRM 55-10-01-2R-11. CATERG ORY B REPAIR INSPECTION THRESHOLD: 56,000 TOTAL FLIGHT CYCLES ME THOD DVI, AND EXTERNAL LFEC INTERVAL 9,000 FLIGHT CYCLES PER B73 7-800 SRM 51-10-01-2R-11 TABLE 204, REF HAECO GSO MECH V890956 LFEC INSPECT THE SKIN UNDER THE EXTERNAL PART [1] DOUBLER AND INSPECT THE SPAR CHORD UNDER THE EXTERNAL PART [1] DOUBLER. PER FOOTNOTE [1] IN TABLE 204 OF SRM 55-10-01-2R-11 DETAILED VISUAL INSPECT THE EXTERNAL PART [1] DOUBLER. PER FOOTNOTE [2] TOMC APPROVED LEFT HORIZONTAL STAB SKIN LOWER SKIN DIP TO TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH INITIAL DVI AND EXTERNAL LFEC AT 56,000 TOTAL ACFT FLIGHT CYCLES AND ACCOMPLISH REPETITIVE INSPECTIONS OF DVI AND EXTERNAL LFEC EVERY 9,000 FLT CYCLES AFTER INITIAL INSPECTION ACCOMPLISHED REF SRM 55-10-01-2R-11 TABLE 204. CORRECTION: ABOVE SRM REFERENCE FOR INSPECTION THRESHOLD SHOULD QC STATE SRM 55-10-01-2R-11. RECORDS UPDATE QC REVIEW INIT : 56000 TAFC INIT WILL ITO TO RIR RIR : 9000 F/C.PK/U394517
